# SDR VNAA20240524003

- Difficulty date: April 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Nicked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT LH WING.  LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 45 AT LH WING WAS REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01 AND LOWER SKIN OF LH INBOARD FLAP FLS 45 TO FLS 65.5 WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01
